Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


my skin hurts
Aug 18, 2008

Dr. Henry, Right before I knew I was HIV poz I started having bizarre pain in the back of my thighs. The entire skin would hurt from the bottom of my buttocks to the back of my knees. The only way to describe this would be pins and needles hurt but worse. Maybe a really bad sunburn. It went away after a month but it made me feel like crap for weeks. This happens off and on about twice a year. Now its on my left forearm and my right front thigh. I think its my nerves being irritated. My HIV doc acts like I'm crazy. But it really hurts and keeps me from my normal exercise routine. Hopefully this will go away on its own also. Any anwers on this phenominon or treatment advice? My viral load is undetectable, 800 CD4 count and I'm on Atripla. Been poz since 2005. Thanks James

Response from Dr. Henry

Old herpes zoster or sometimes other forms of neuropathy can cause intermittent symptoms as you describe but often very difficult to pin down with any test. Have you been seen by an HIV experience neurologist? KH



Previous
professional advise
Next
Just started with Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement